Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 74, NWS Green Bay, WI

July 21, 2016Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 21, 2016, 8:39 AM CDT for Manitowoc County, Wisconsin. It was in force for 81 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2016, 8:39 AM CDT (13:39 UTC)
Expired
Jul 21, 2016, 10:00 AM CDT
In force
81 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 36 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 9:30 AM CDTTSTM WND DMGManitowoc, WIJUST A FEW TREE LIMBS DOWN IN MANITOWOC AND IN NEWTON. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 4:31 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1904 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1904 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

259 
WUUS53 KGRB 211339
SVRGRB
WIC071-211500-
/O.NEW.KGRB.SV.W.0074.160721T1339Z-160721T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
839 AM CDT THU JUL 21 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 1000 AM CDT

* AT 839 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LUXEMBURG TO KIMBERLY...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KEWAUNEE AROUND 855 AM CDT. 
  VALDERS AND ST. NAZIANZ AROUND 915 AM CDT. 
  CLEVELAND AROUND 930 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GRIMMS...BRANCH...COOPERSTOWN...MELNIK...ST NAZIANZ...CLARKS MILLS...
NEWTON...REIFS MILLS...CLOVER AND SPRING VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4424 8804 4424 8789 4433 8789 4453 8793
      4454 8796 4456 8791 4433 8788 4433 8754
      4446 8750 4447 8753 4447 8750 4452 8748
      4449 8742 4433 8748 4418 8746 4407 8760
      4390 8769 4389 8804
TIME...MOT...LOC 1339Z 307DEG 39KT 4455 8772 4426 8833 

HAIL...0.88IN
WIND...60MPH
 
$$

KURIMSKI
5 follow-up statements
047 
WWUS53 KGRB 211341
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
841 AM CDT THU JUL 21 2016

WIC071-211500-
/O.CON.KGRB.SV.W.0074.000000T0000Z-160721T1500Z/
MANITOWOC WI-
841 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR MANITOWOC COUNTY...

AT 841 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LUXEMBURG TO KIMBERLY...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  KEWAUNEE AROUND 855 AM CDT. 
  VALDERS AND ST. NAZIANZ AROUND 915 AM CDT. 
  MANITOWOC AROUND 925 AM CDT. 
  CLEVELAND AROUND 930 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GRIMMS...BRANCH...COOPERSTOWN...MELNIK...ST NAZIANZ...CLARKS MILLS...
NEWTON...REIFS MILLS...CLOVER AND SPRING VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4424 8804 4424 8789 4433 8789 4433 8755
      4438 8752 4439 8752 4452 8748 4449 8742
      4432 8748 4418 8746 4407 8760 4390 8769
      4389 8804
TIME...MOT...LOC 1341Z 307DEG 39KT 4455 8772 4426 8833 

HAIL...0.88IN
WIND...60MPH
 
$$

KURIMSKI
506 
WWUS53 KGRB 211403
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
903 AM CDT THU JUL 21 2016

WIC071-211500-
/O.CON.KGRB.SV.W.0074.000000T0000Z-160721T1500Z/
MANITOWOC WI-
903 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR MANITOWOC COUNTY...

AT 903 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF KEWAUNEE TO NEAR
BRILLION...MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  MANITOWOC AROUND 925 AM CDT. 
  CLEVELAND AROUND 930 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GRIMMS...BRANCH...COOPERSTOWN...MELNIK...ST NAZIANZ...CLARKS MILLS...
NEWTON...REIFS MILLS...CLOVER AND SPRING VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4424 8804 4424 8789 4433 8789 4433 8754
      4432 8748 4418 8746 4407 8760 4390 8769
      4389 8804
TIME...MOT...LOC 1403Z 308DEG 44KT 4438 8743 4413 8809 

HAIL...0.88IN
WIND...60MPH
 
$$

KURIMSKI
920 
WWUS53 KGRB 211432
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
932 AM CDT THU JUL 21 2016

WIC071-211500-
/O.CON.KGRB.SV.W.0074.000000T0000Z-160721T1500Z/
MANITOWOC WI-
932 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR MANITOWOC COUNTY...

AT 932 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF MANITOWOC TO NEAR CLEVELAND...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MANITOWOC...CLEVELAND...VALDERS...ST. NAZIANZ...TWO CREEKS...
TWO RIVERS...KIEL...NEWTON...CATO AND MISHICOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4405 8803 4433 8768 4433 8754 4432 8748
      4418 8746 4407 8760 4390 8769 4389 8804
TIME...MOT...LOC 1432Z 286DEG 39KT 4414 8746 4395 8773 

HAIL...0.75IN
WIND...60MPH
 
$$

KURIMSKI
304 
WWUS53 KGRB 211446
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
946 AM CDT THU JUL 21 2016

WIC071-211500-
/O.CON.KGRB.SV.W.0074.000000T0000Z-160721T1500Z/
MANITOWOC WI-
946 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHERN MANITOWOC COUNTY...

AT 946 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES EAST OF MANITOWOC TO 9 MILES EAST OF
CLEVELAND...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MANITOWOC...CLEVELAND...ST. NAZIANZ...TWO RIVERS...KIEL...NEWTON...
SPRING VALLEY...CLOVER...MILLHOME AND OSMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4396 8803 4403 8785 4415 8774 4420 8759
      4418 8746 4407 8760 4390 8769 4389 8801
      4389 8804
TIME...MOT...LOC 1446Z 307DEG 39KT 4405 8730 4386 8757 

HAIL...<.75IN
WIND...60MPH
 
$$

KURIMSKI
451 
WWUS53 KGRB 211456
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
956 AM CDT THU JUL 21 2016

WIC071-211506-
/O.EXP.KGRB.SV.W.0074.000000T0000Z-160721T1500Z/
MANITOWOC WI-
956 AM CDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MANITOWOC COUNTY WILL
EXPIRE AT 1000 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
EAST CENTRAL WISCONSIN.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GREEN BAY.

LAT...LON 4396 8803 4403 8785 4415 8774 4420 8759
      4418 8746 4407 8760 4390 8769 4389 8801
      4389 8804
TIME...MOT...LOC 1454Z 307DEG 39KT 4405 8730 4386 8757 

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:48 AM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jul 21, 3:48 AM CDT, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
348 AM CDT THU JUL 21 2016

Forecast discussion for routine morning forecast issuance

.SYNOPSIS...
Issued at 345 AM CDT Thu Jul 21 2016

A round of thunderstorms this morning...otherwise very warm and
humid the next several days. a little cooler and not as humid next
week.

The main band of westerlies will sag south a bit and deamplify
during the period. The warm and very humid air across the area
will gradually get displaced to the south by a series of frontal
systems and thunderstorm outflows. That will allow temperatures to
settle back closer to, but still above, normal levels by early
next week. Given the available moisture and numerous opportunities
for convection, precipitation amounts for the next week are likely
to be above normal.
&&

.SHORT TERM...Today...Tonight...and Friday
Issued at 345 AM CDT Thu Jul 21 2016

Large, mature MCS is barreling southeast toward the area from
northwest Wisconsin. It is likely to affect the entire forecast
area this morning. Morning PoPs were based on radar trends. Severe
potential is a little less clear. System may tend to weaken as it
arrives. But any upticks in intensity could certainly result in a
threat for damaging winds.

The forecast becomes much less certain after the MCS moves
through. The models that were handling it (and it was certainly a
minority of them) suggest it will be the main show and the
potential for redevelopment this afternoon and evening is
minimal. Hard to completely go with that, so PoPs were trimmed
back in the wake of the MCS, but left some 20-30 PoPs in for the
afternoon and evening in case there is redevelopment.

After the arrival of rain-cooled air with the MCS outflow and
having considerable debris clouds to break through, max temps
needed to be trimmed. Updated apparent temperatures for the
afternoon were marginal at best for a Heat Advisory. After talking
things over with the forecaster at MKX, decided to drop the
advisory.

Friday looks to be a lull in the thunderstorm potential as the
boundary sags a little farther south of us with upper flow tilting
a little more WNW in advance of shortwave ridging approaching from
the west.

.LONG TERM...Friday Night Through Wednesday
Issued at 345 AM CDT Thu Jul 21 2016

Zonal upper level flow across southern Canada and the northern
CONUS is expected during this part of the forecast. Though the
models continued to show some differences in the timing of a mid
level trough and surface system moving through the area, Saturday
night appears to be the most likely time for thunderstorms over the
weekend. There should be plenty of time for the atmosphere to
destabilize Saturday afternoon ahead of the approaching cold front
so it looks like some of the storms will be strong, possibly
severe. Highs on Saturday and Sunday will be above normal, but
temperatures should be closer to normal for the early part of next
week, in the wake of the cold front.

The best bet for showers and storms during the rest of the long
term forecast looks to be on Wednesday with the approach of the
next significant mid level short wave.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 345 AM CDT Thu Jul 21 2016

Stratus deck with IFR and some low-end MVFR or IFR ceilings has
overspread the NW part of the forecast area. It looks like that
will advance across the rest of the area as well. Otherwise, the
main aviation hazard will be the thunderstorms this morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......MG
AVIATION.......Skowronski
Hazardous weather outlook, Jul 21, 4:27 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CDT THU JUL 21 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
427 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THIS
MORNING...ESPECIALLY ACROSS NORTHERN WISCONSIN.

A LARGE CLUSTER OF THUNDERSTORMS WILL SURGE ACROSS THE AREA THIS
MORNING. SOME OF THE STORMS COULD PRODUCE DAMAGING WINDS. THE
STRONGEST PORTION OF THE CLUSTER WILL MOVE THROUGH NORTHERN
WISCONSIN...SO THE GREATEST RISK OF DAMAGING WINDS WILL BE IN THAT
AREA. TORRENTIAL RAINFALL IS ALSO POSSIBLE.

THE RISK OF ADDITIONAL SEVERE STORMS THIS AFTERNOON AND THIS
EVENING IS SOMEWHAT UNCLEAR. IF ADDITIONAL STORMS ARE ABLE TO FORM
THIS AFTERNOON OR EVENING...THEY COULD ALSO PRODUCE STRONG WINDS
AND HAIL. HOWEVER...IT IS POSSIBLE THAT THE MORNING STORMS USE UP
MOST OF THE AVAILABLE ENERGY IN THE ATMOSPHERE...AND THAT
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING WILL BE
LIMITED.

COOLER AIR AND CLOUDS FROM THE MORNING THUNDERSTORMS WILL LIMIT
HIGH TEMPERATURES TODAY. SO THE POTENTIAL FOR A DANGEROUS
COMBINATION OF HEAT AND HUMIDITY THIS AFTERNOON IS LOWER THAN
EARLIER ANTICIPATED. IT WILL STILL BE VERY HUMID...AND ANYONE
WITH A HEAT-SENSITIVE HEALTH CONDITION SHOULD PLAN ON TAKING
APPROPRIATE PRECAUTIONS TO REMAIN SAFE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE COMBINATION OF HEAT AND HUMIDITY DURING THE REST OF THE WORK
WEEK AND INTO THE UPCOMING WEEKEND COULD RESULT IN HAZARDOUS
CONDITIONS AT TIMES FOR PERSONS WITH CERTAIN HEALTH ISSUES.

THUNDERSTORMS ARE LIKELY ON SATURDAY NIGHT. THE STRONGEST STORMS
COULD PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL
RAINFALL.

THERE IS A CHANCE FOR STORMS AGAIN ON WEDNESDAY...BUT IT IS TOO
SOON TO DETERMINE THEIR SEVERE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING.

LMZ521-522-541>543-221100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
427 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS COULD POSE A HAZARD TO BOATERS...ESPECIALLY DURING
THE MIDDLE MORNING HOURS. PATCHY FOG COULD ALSO POSE A
HAZARD...ESPECIALLY ON LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS WEEK AND INTO THE
WEEKEND. THE MOST LIKELY TIME PERIOD FOR STORMS IS ON SATURDAY
NIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY.

IN ADDITION...HUMID AIR FLOWING OVER THE COOLER WATERS OF LAKE
MICHIGAN COULD RESULT IN DENSE FOG WHICH WILL POSE A HAZARD TO
BOATERS AT TIMES.

SKOWRONSKI/MG

In the hours before

Local storm report, Jul 21, 7:10 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
710 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     HAIL             WAUSAU                  44.96N 89.63W
07/21/2016  M1.00 INCH       MARATHON           WI   TRAINED SPOTTER

            TREE LIMBS ALSO DOWN

&&

BERSCH
Local storm report, Jul 21, 7:15 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
715 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     TSTM WND DMG     TOMAHAWK                45.46N 89.73W
07/21/2016                   LINCOLN            WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED.

0625 AM     TSTM WND DMG     RHINELANDER             45.63N 89.41W
07/21/2016                   ONEIDA             WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED.

&&

BERSCH
Local storm report, Jul 21, 7:44 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
744 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 AM     TSTM WND GST     MOSINEE                 44.78N 89.69W
07/21/2016  M60 MPH          MARATHON           WI   ASOS

&&
Local storm report, Jul 21, 7:53 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
753 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     TSTM WND DMG     BOWLER                  44.86N 88.96W
07/21/2016                   SHAWANO            WI   LAW ENFORCEMENT

            TREES DOWN REPORTED IN BOWLER.

&&

MPC
Local storm report, Jul 21, 8:15 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
815 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HAIL             AMHERST                 44.45N 89.28W
07/21/2016  M0.88 INCH       PORTAGE            WI   TRAINED SPOTTER

            TOWN OF LANARK

0806 AM     TSTM WND DMG     WAUPACA                 44.34N 89.06W
07/21/2016                   WAUPACA            WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED.

&&

BERSCH
Local storm report, Jul 21, 8:36 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
836 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     HAIL             MARSHFIELD              44.66N 90.16W
07/21/2016  M1.00 INCH       WOOD               WI   PUBLIC

            TIME ESTIMATED. FROM SOCIAL MEDIA.

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 4:49 AM CDTSpecial Weather StatementGRBOneida, Vilas71 min
Jul 21, 5:20 AM CDTSevere Thunderstorm WarningGRBVilas61 min
Jul 21, 5:30 AM CDTSpecial Weather StatementGRBLincoln90 min
Jul 21, 5:54 AM CDTSpecial Weather StatementGRBOneida51 min
Jul 21, 6:16 AM CDTSpecial Weather StatementGRBLincoln, Marathon89 min
Jul 21, 6:43 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon24 min
Jul 21, 6:46 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Langlade, Oneida40 min
Jul 21, 6:49 AM CDTSevere Thunderstorm WarningGRBMarathon47 min
Jul 21, 6:54 AM CDTSevere Thunderstorm WarningGRBMarinette85 min
Jul 21, 6:59 AM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano91 min
Jul 21, 7:02 AM CDTSpecial Marine WarningGRB118 min
Jul 21, 7:08 AM CDTSpecial Weather StatementGRBWood52 min
Jul 21, 7:13 AM CDTSevere Thunderstorm WarningGRBPortage, Wood68 min
Jul 21, 7:16 AM CDTSevere Thunderstorm WarningGRBWaupaca89 min
Jul 21, 7:53 AM CDTSevere Thunderstorm WarningGRBBrown, Outagamie72 min
Jul 21, 7:55 AM CDTSevere Thunderstorm WarningGRBDoor65 min
Jul 21, 8:01 AM CDTSevere Thunderstorm WarningGRBWaushara52 min
Jul 21, 8:12 AM CDTSevere Thunderstorm WarningGRBKewaunee63 min
Jul 21, 8:16 AM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago74 min
Jul 21, 8:18 AM CDTSpecial Marine WarningGRB117 min
Jul 21, 3:01 PM CDTSpecial Weather StatementGRBPortage, Wood44 min
Jul 21, 3:16 PM CDTSevere Thunderstorm WarningGRBWood59 min
Jul 21, 3:50 PM CDTSpecial Weather StatementGRBPortage40 min
Jul 21, 4:00 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara75 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.